MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINK OPTISTEM; LINK OPTISTEM, RASP HANDLE STAINLESS STEEL

WALDEMAR LINK GMBH&CO.KG LINK OPTISTEM; LINK OPTISTEM, RASP HANDLE STAINLESS STEEL
Model Number 17-5220/01
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the new information received on 06 july 2023 we classified this incident as reportable.Product advisory notice with subsequent recall will be conducted under ref r-2023-09.
 
Event or Problem Description
The rasphandle broke when it was being hammered in.[customer].

Brand Name
LINK OPTISTEM
Common Device Name
LINK OPTISTEM, RASP HANDLE STAINLESS STEEL
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17403278
Report Number3004371426-2023-00061
Device Sequence Number20324001
Product Code LXH
UDI-Device Identifier04026575284658
UDI-Public04026575284658
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Replace,Recall,Other
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number17-5220/01
Device Catalogue Number17-5220/01
Device Lot NumberC010108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown